# SDR DALA2017022701597

- Difficulty date: February 22, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 112,212 hours, 13,624 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD T/E FLAP AFT FLAP LOWER SKIN FOUND WIGHT TWO AREAS DELAMINATION APPROX 1 X 1 INCH.  ONE IS FROM T/E 10 INCHES AND FROM INBD 136 INCHES.  THE OTHER IS FROM T/E 6.5 INCHES AND FROM INBD 146 INCHES.   REPAIRED THE DELAMINATED AREAS IAW SRM 51-70-07 PARA. 5. A. (1) FIG. 5 REV. 98.
